# SDR SWAA2022030806464

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U31
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; BILGE AREA; STA 480 + 14 - 500A; ABOVE STR 26R; SHIELD HAS MULTIPLE AREAS OF CORROSION / REMOVED CORROSION IAW SRM 53-30-15-1A-1 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REMOVED SHEILD ABOVE STR 26R IAW SRM 51-40-02-0G-0. VERIFIED NEW PART 143A8126U31 IAW DWG 143A0080 SHEET 19 REV- ATAG# GM2088. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 143A0080 SHEET 19 REV-. INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 143A0080 SHEET 19 REV-
